MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LI; LITHIUM TEST SYSTEM

ROCHE DIAGNOSTICS LI; LITHIUM TEST SYSTEM
Model Number LITHIUM
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable li lithium results for one patient sample with a cobas 6000 c 501 module.The initial result was 1.62 mmol/l.The repeated result was 1.61 mmol/l.The clinician questioned the result as it did not match the patient¿s condition so the sample was sent to another laboratory for testing.The result from the other laboratory using an unknown method was 0.6 mmol/l.The reagent lot number was 542029.The expiration date was requested but not provided.
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
Section d4, expiration date was updated.The c501 module serial number was (b)(6).The patient sample was submitted for investigation.The sample was on a c501 module and the results were 0.57 mmol/l, 0.59 mmol/l and 0.58 mmol/l.The customer's high lithium results could not be reproduced.The sample was further investigated on an an integra 400 plus where the customer's high lithium results were confirmed.The sample was tested 4 times and the mean result was 2.58 mmol/l.Clarification is currently not possible with available information and measured results.No reagent specific issue could be identified, reagent meets specification.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
LI
Common Device Name
LITHIUM TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13119011
Report Number1823260-2021-03943
Device Sequence Number11274030
Product Code JIX
UDI-Device Identifier04015630921669
UDI-Public04015630921669
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K063684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberLITHIUM
Device Catalogue Number04679598190
Device Lot Number542029
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2021
Supplement Date Received by Manufacturer03/08/2022
Initial Report FDA Received Date12/30/2021
Supplement Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARBEMAZOL; DULOXETIN; LITHIUM; METFORMIN; PIPANTERON; RISPERIDON; TAMSOLOSIN
Patient SexUnknown